# SDR CALA2014072801000

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 74,585 hours, 18,436 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 02469
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FIRE ALARM & SMOKE DETECTOR IS GOING OFF NOTE NO HEAT.  SMOKE DETECTOR 10 MIN LATER SMELLED SMOKE & TURNED OFF PACK & FIRE ALARM WENT OFF.  IAW NR 4701755 APU HAS INTERNAL OIL LEAK-REPLACED, PERFORMED AMM 21-00-01-002-001 REMOVAL OF OIL CONTAMINATION.  CONDITIONED AIR HAS NO SMELL OF OIL CONTAMINATION.  OK TO CONTINUE.
